# SDR SWAA2021040757496

- Difficulty date: March 20, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING;FIXED TRAILING EDGE PANEL I/B OF DEFLECTION CONTROL RIB; SUPPORT WEB CRACKED AT O/B END / REMOVED + REPLACED SUPPORT R/H WING TRAILING EDGE IAW SRM 51-40-02-0G-0 + BOEING DWG 115A6200 REV A INBD OF DEFLECTION CONTROL RIB ATAG A30798
